# SDR CKSA96167

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  A PIT STA 880R CRACK IN FRAME ABOVE STA 37R.  REPAIRED PER ENGINEERING RESPONSE B405021 AND AIA/E/2345.  CORROSION CARD NR C53-110-01.  TASK CARD NR 75767.
